# SDR SWAA2024071800912

- Difficulty date: June 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY PNEUMATIC CROSSOVER DUCT ATTACH BRACKET ON KEEL BEAM CRACKED B.S.540+5' LBL. 6'. (DOT 51-001)<[01] REMOVED LEFT A/C BAY PNEUMATIC CROSSOVER DUCT ATTACH BRACKET ON KEEL BEAM REF B-737 SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED LEFT A/C BAY PNEUMATIC CROSSOVER DUCT ATTACH BRACKET ON KEEL BEAM REF B-737 SRM 51-40-02-0G-0;[03] VERIFIED REPLACED
